# SDR CALA2012062700418

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,991 hours, 25,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: 65C2803433
- Condition: Inoperative
- Location: Nlg Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION AND GEAR LEVER PLACED TO OFF POS HAD INTERMITTENT RED NOSE GEAR LIGHT & AMP; INTERMITTEN GREEN LIGHT CYCLE GEAR LEVER UP FROM OFF IAW QRH NO CHANGE ALL MLG RED/GREEN LOGIC GOOD TROUBLESHOT REF AMM 32-61-01 R & AMP; R S845 & AMP; S846 SENSORS REF WDM 32 -64-12 PERFORMED NLG RETRACTION & AMP; EXTENSION REF AMM 32-33-00 SYS, OPS CHECK GOOD AT THIS TIME ACFT OK TO CONTINUE.
